# SDR CALA2016111400900

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 70,784 hours, 9,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T510732
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 303 LBL 11-55 FLOORBEAM SUPPORT SURFACE FOUND CORROSION. CABIN AT STA 303 LBL 11 - LBL 55 FLOORBEAM UPPER CHORD. CORROSION REMOVED AS PER SRM 51-10-02, BLEND OUT AREA DEPTH: 0.035" (ORG THK: 0.090") X WIDTH: 1" X LENGTH: 5" OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND CORROSION REMOVED AREA REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AT STA 303 LBL 6" TO LBL 63".
